# SDR AALA202401098514

- Difficulty date: December 28, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 33,005 hours, 6,775 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 9 A,C EMERGENCY PATH LIGHTING INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202401028514: MAINTENANCE REPLACED WIRE HARNESS FROM 7260VC8-A TO SEAT HARNESS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.  (CLOSED)
